# SDR DALA2020122104186

- Difficulty date: December 5, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 72,463 hours, 27,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Test Button
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SERVICED CHECK FOUND PUSH BUTTON LENS FOR EMERGENCY LIGHT TEST MISSING ABOVE L4 DOOR (BUTTON STILL FUNCTIONAL) FORWARD TO NEF 33-24-05.  CORRECTIVE ACTION: REPLACED LENS COVER.  SYSTEM OPERATION IS NORMAL.
